MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EMPTY STERILE CONTAINER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EMPTY STERILE CONTAINER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4462
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an empty sterile container had a cracked in the connection port.This was observed before use of the device.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction made to a1: patient identifier: none (previously submitted as unknown).Correction made to a2-a6: na (previously submitted as ni).Correction made to b6: na (previously submitted as ni).Correction made to b7: na (previously submitted as ni).Correction made to d10: na (previously submitted as ni).Correction made to d2a: common device name: system, peritoneal, automatic delivery (previously submitted as set, administration, for peritoneal dialysis, disposable).Correction made to d2b: classification code: fkx (previously submitted as kdj).Correction made to f10/h6: health effect - impact codes: replace f26 with f27.H10: the device was received for evaluation with a white spike or patient connector connected to the molded port.A visual inspection with the naked eye noted a split/cut down the port of the drain bag.Functional testing including clear passage testing was performed with no issues noted.Leak testing failed due to the leak from the split in the bag port.The reported condition was verified.The direct cause was manufacturing related issue during the port tube process.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EMPTY STERILE CONTAINER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17335688
Report Number1416980-2023-03613
Device Sequence Number11981917
Product Code FKX
UDI-Device Identifier00085412007670
UDI-Public(01)00085412007670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K833065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4462
Device Lot NumberH23B27044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown